Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Red color in eyes, swollen inside corner of eye. Undergone laser surgery, using eye drops. Cure for symptoms?

hi, my eye has suddenly gone red, and the inside corner (at the top) has become swollen. Have you any idea what could be causing this? I am a bit worried because I recently (on the first of this month) had laser eye surgery (and a currently using 'tears' eyedrops following this)
Is there anything I can do to relieve the symptoms? Thanks!
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Ophthalmologist 's  Response

It appears that you are suffering from conjunctivitis in your eye. You should use anti-biotic eye drops 2 hourly and an anti biotic ointment at night. Depending upon severity of pain, you can take some analgesics orally as and when required.

This should relive you in about 48 hours or else you should visit an eye specialist to find the real cause.

Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor